# SDR MASA200601796

- Difficulty date: July 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 2,641 hours, 2,043 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Channel
- Condition: Inoperative
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5080 CLT - STAB CHANNEL NUMBER 2 INOP.  MX RESET SYSTEM.  OP'S CHECK GOOD.
